# SDR USAA2011060600002

- Difficulty date: May 19, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 41,388 hours, 16,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR 65 TO FR 67, BL Y1292.  REPLACED FLOORBEAM BETWEEN FR 65 TO FR 67, BL Y1292 IAW A319 SRM 53-00-14, 51-42-11, 51-44-11.
